# SDR USAAD01088

- Difficulty date: April 30, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE LOW LEVEL EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
